Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2015, Article ID 143591, 8 pages
http://dx.doi.org/10.1155/2015/143591
Research Article

Mean-Square Asymptotically Almost Automorphic Solutions to Fractional Stochastic Relaxation Equations

Department of Mathematics, Tufts University, 503 Boston Avenue, Medford, MA 02155, USA

Received 15 July 2015; Accepted 10 September 2015

Academic Editor: Yuji Liu

Copyright © 2015 Qiong Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Bochner, “A new approach to almost periodicity,” Proceedings of the National Academy of Sciences of the United States of America, vol. 48, no. 12, pp. 2039–2043, 1962. View at Publisher · View at Google Scholar · View at MathSciNet
  2. T. Diagana, G. Nguerekata, and N. V. Minh, “Almost automorphic solutions of evolution equations,” Proceedings of the American Mathematical Society, vol. 132, no. 11, pp. 3289–3298, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. H.-S. Ding, T.-J. Xiao, and J. Liang, “Existence of positive almost automorphic solutions to nonlinear delay integral equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 6, pp. 2216–2231, 2009. View at Publisher · View at Google Scholar · View at Scopus
  4. K. Ezzinbi and G. M. N'Guérékata, “Massera type theorem for almost automorphic solutions of functional differential equations of neutral type,” Journal of Mathematical Analysis and Applications, vol. 316, no. 2, pp. 707–721, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. G. M. N'Guérékata, “Existence and uniqueness of almost automorphic mild solutions to some semilinear abstract differential equations,” Semigroup Forum, vol. 69, no. 1, pp. 80–86, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. A. Goldstein and G. M. N'Guérékata, “Almost automorphic solutions of semilinear evolution equations,” Proceedings of the American Mathematical Society, vol. 133, no. 8, pp. 2401–2408, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. G. M. N'Guérékata, Almost Automorphic Functions and Almost Periodic Functions in Abstract Spaces, Kluwer Academic/Plenum, New York, NY, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  8. G. M. N'Guérékata, Topics in Almost Automorphy, Springer, New York, NY, USA, 2005. View at MathSciNet
  9. G. M. N'Guérékata, “Sur les solutions presque automorphes dequations differentielles abstraites,” Annales des Sciences Mathématiques du Québec, vol. 5, pp. 69–79, 1981. View at Google Scholar
  10. D. Bugajewski and G. M. N'Guérékata, “On the topological structure of almost automorphic and asymptotically almost automorphic solutions of differential and integral equations in abstract spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 59, no. 8, pp. 1333–1345, 2004. View at Publisher · View at Google Scholar · View at Scopus
  11. H.-S. Ding, T.-J. Xiao, and J. Liang, “Asymptotically almost automorphic solutions for some integrodifferential equations with nonlocal initial conditions,” Journal of Mathematical Analysis and Applications, vol. 338, no. 1, pp. 141–151, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. T. Diagana, M. E. Hernández, and J. P. C. dos Santos, “Existence of asymptotically almost automorphic solutions to some abstract partial neutral integro-differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 1-2, pp. 248–257, 2009. View at Publisher · View at Google Scholar · View at Scopus
  13. A. Caicedo, C. Cuevas, G. M. Mophou, and G. M. N’Guérékata, “Asymptotic behavior of solutions of some semilinear functional differential and integro-differential equations with infinite delay in Banach spaces,” Journal of the Franklin Institute—Engineering and Applied Mathematics, vol. 349, no. 1, pp. 1–24, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  14. J. P. C. dos Santos and C. Cuevas, “Asymptotically almost automorphic solutions of abstract fractional integro-differential neutral equations,” Applied Mathematics Letters, vol. 23, no. 9, pp. 960–965, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. J. Liang, J. Zhang, and T.-J. Xiao, “Composition of pseudo almost automorphic and asymptotically almost automorphic functions,” Journal of Mathematical Analysis and Applications, vol. 340, no. 2, pp. 1493–1499, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. T.-J. Xiao, J. Liang, and J. Zhang, “Pseudo-almost automorphic solutions to semilinear differential equations in Banach spaces,” Semigroup Forum, vol. 76, no. 3, pp. 518–524, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. K. Ezzinbi, S. Fatajou, and G. M. N'guérékata, “Pseudo-almost-automorphic solutions to some neutral partial functional differential equations in Banach spaces,” Nonlinear Analysis, Theory, Methods and Applications, vol. 70, no. 4, pp. 1641–1647, 2009. View at Publisher · View at Google Scholar · View at Scopus
  18. J. Liang, G. M. N'Guérékata, T.-J. Xiao, and J. Zhang, “Some properties of pseudo-almost automorphic functions and applications to abstract differential equations,” Nonlinear Analysis, Theory, Methods & Applications, vol. 70, no. 7, pp. 2731–2735, 2009. View at Publisher · View at Google Scholar · View at Scopus
  19. K. Ezzinbi, H. Toure, and I. Zabsonre, “Pseudo almost automorphic solutions of class r for some partial functional differential equations,” Afrika Matematika, vol. 25, no. 1, pp. 25–41, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. R. Metzler and J. Klafter, “The random walk's guide to anomalous diffusion: a fractional dynamics approach,” Physics Reports, vol. 339, no. 1, pp. 1–77, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  21. J. Janczura and A. Wyłomańska, “Subdynamics of financial data from fractional Fokker-Planck equation,” Acta Physica Polonica B, vol. 40, no. 5, pp. 1341–1351, 2009. View at Google Scholar · View at Scopus
  22. D. A. Benson, S. W. Wheatcraft, and M. M. Meerschaert, “Application of a fractional advection-dispersion equation,” Water Resources Research, vol. 36, no. 6, pp. 1403–1412, 2000. View at Publisher · View at Google Scholar · View at Scopus
  23. M. J. Saxton and K. Jacobson, “Single-particle tracking: applications to membrane dynamics,” Annual Review of Biophysics and Biomolecular Structure, vol. 26, pp. 373–399, 1997. View at Publisher · View at Google Scholar · View at Scopus
  24. R. R. Nigmatullin, “On the theory of relaxation for systems with ‘remnant’ memory,” Physica Status Solidi (B), vol. 124, no. 1, pp. 389–393, 1984. View at Publisher · View at Google Scholar · View at Scopus
  25. T. F. Nonnenmacher and W. G. Glöckle, “A fractional model for mechanical stress relaxation,” Philosophical Magazine Letters, vol. 64, no. 2, pp. 89–93, 1991. View at Publisher · View at Google Scholar
  26. A. Carpinteri and F. Mainardi, Fractals and Fractional Calculus in Continuum Mechanics, Springer, New York, NY, USA, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  27. D. Araya and C. Lizama, “Almost automorphic mild solutions to fractional differential equations,” Nonlinear Analysis, Theory, Methods and Applications, vol. 69, no. 11, pp. 3692–3705, 2008. View at Publisher · View at Google Scholar · View at Scopus
  28. C. Cuevas and C. Lizama, “Almost automorphic solutions to a class of semilinear fractional differential equations,” Applied Mathematics Letters, vol. 21, no. 12, pp. 1315–1319, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. B. K. Oksendal, Stochastic Differential Equations, Springer, Berlin, Germany, 2005.
  30. M. Fu and Z. Liu, “Square-mean almost automorphic solutions for some stochastic differential equations,” Proceedings of the American Mathematical Society, vol. 138, no. 10, pp. 3689–3701, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. Z. Chen and W. Lin, “Square-mean pseudo almost automorphic process and its application to stochastic evolution equations,” Journal of Functional Analysis, vol. 261, no. 1, pp. 69–89, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  32. Y.-K. Chang, Z.-H. Zhao, and G. M. N'Guérékata, “A new composition theorem for square-mean almost automorphic functions and applications to stochastic differential equations,” Nonlinear Analysis, Theory, Methods & Applications, vol. 74, no. 6, pp. 2210–2219, 2011. View at Publisher · View at Google Scholar · View at Scopus
  33. Y.-K. Chang, Z.-H. Zhao, and G. M. N'Gurkata, “Square-mean almost automorphic mild solutions to non-autonomous stochastic differential equations in Hilbert spaces,” Computers and Mathematics with Applications, vol. 61, no. 2, pp. 384–391, 2011. View at Publisher · View at Google Scholar · View at Scopus
  34. Z. Yan and H.-W. Zhang, “Square-mean asymptotically almost automorphic solutions for nonlocal neutral stochastic functional integro-differential equations in Hilbert space,” Electronic Journal of Mathematical Analysis and Applications, vol. 1, no. 1, pp. 15–30, 2013. View at Google Scholar
  35. C. Lizama and G. M. N’Guérékata, “Mild solutions for abstract fractional differential equations,” Applicable Analysis, vol. 92, no. 8, pp. 1731–1754, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  36. A. Karczewska and C. Lizama, “Solutions to stochastic fractional relaxation equations,” Physica Scripta, vol. 2009, no. T136, 2009. View at Google Scholar